Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleA fast algorithm for the multivariate Birkhoff interpolation problem
Author(s) Yuri A. Blinkov, Junjie Chai, Landy Rabehasaina, Peng Xia
TypeArticle in Journal
AbstractMultivariate Birkhoff interpolation is the most complicated polynomial interpolation problem and the theory about it is far from systematic and complete. In this paper we derive an Algorithm B-MB (Birkhoff-Monomial Basis) and prove B-MB giving the minimal interpolation monomial basis w.r.t. the lexicographical order of the multivariate Birkhoff problem. This algorithm is the generalization of Algorithm MB in [L. Cerlinco, M. Mureddu, From algebraic sets to monomial linear bases by means of combinatorial algorithms, Discrete Math. 139 (1995) 7387] which is a well known fast algorithm used to compute the interpolation monomial basis of the Hermite interpolation problem.
KeywordsBirkhoff interpolation, Minimal monomial basis, Algorithm B-MB
URL http://www.sciencedirect.com/science/article/pii/S0377042711005073
JournalJournal of Computational and Applied Mathematics
Pages1656 - 1666
Translation No
Refereed No